Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 127, Number 9

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
Some corollaries of Frobenius’ normal $p$-complement theorem
Yakov Berkovich.
Proc. Amer. Math. Soc. 127 (1999), 2505-2509
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1657758
Semilinear transformations
Shreeram S. Abhyankar.
Proc. Amer. Math. Soc. 127 (1999), 2511-2525
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1676323
Ample divisors on the blow up of $\mathbf{P}^{n}$ at points
E. Ballico.
Proc. Amer. Math. Soc. 127 (1999), 2527-2528
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1676319
On the semisimplicity of pure sheaves
Lei Fu.
Proc. Amer. Math. Soc. 127 (1999), 2529-2533
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1676348
Uniform bounds for stably integral points on elliptic curves
Patricia L. Pacelli.
Proc. Amer. Math. Soc. 127 (1999), 2535-2546
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1676288
Poncelet’s theorem in space
Emma Previato.
Proc. Amer. Math. Soc. 127 (1999), 2547-2556
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1662198
A lower bound for the number of components of the moduli schemes of stable rank 2 vector bundles on projective 3-folds
E. Ballico and R. M. Miró-Roig.
Proc. Amer. Math. Soc. 127 (1999), 2557-2560
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1676315
Generalized Dedekind symbols associated with the Eisenstein series
Shinji Fukuhara.
Proc. Amer. Math. Soc. 127 (1999), 2561-2568
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1657743
On free subgroups of units of rings
A. Salwa.
Proc. Amer. Math. Soc. 127 (1999), 2569-2572
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1662206
Topological density of ccc Boolean algebras–Every cardinality occurs
Mariusz Rabus and Saharon Shelah.
Proc. Amer. Math. Soc. 127 (1999), 2573-2581
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1486748
On groups with commutators of bounded order
Pavel Shumyatsky.
Proc. Amer. Math. Soc. 127 (1999), 2583-2586
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1616621
Sur les $p$-corps
M. N'Kanza.
Proc. Amer. Math. Soc. 127 (1999), 2587-2590
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1458257
Identities of incomplete Kloosterman sums
Ye Yangbo.
Proc. Amer. Math. Soc. 127 (1999), 2591-2600
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1623001
On the existence of maximal Cohen-Macaulay modules over $p$th root extensions
Daniel Katz.
Proc. Amer. Math. Soc. 127 (1999), 2601-2609
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1605976
On the nonrationality of rigid Lie algebras
J. M. Ancochea Bermudez and M. Goze.
Proc. Amer. Math. Soc. 127 (1999), 2611-2618
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1600089
Serre’s condition $R_{k}$ for associated graded rings
Mark Johnson and Bernd Ulrich.
Proc. Amer. Math. Soc. 127 (1999), 2619-2624
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1600093
Expanding a band
Gordon MacDonald.
Proc. Amer. Math. Soc. 127 (1999), 2625-2632
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1610745
Existence of twistor spaces of algebraic dimension two over the connected sum of four complex projective planes
F. Campana and B. Kreußler.
Proc. Amer. Math. Soc. 127 (1999), 2633-2642
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1676299
Weighted inequalities for iterated convolutions
Kenneth F. Andersen.
Proc. Amer. Math. Soc. 127 (1999), 2643-2651
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1657742
Euler characteristic of the Milnor fibre of plane singularities
A. Melle-Hernández.
Proc. Amer. Math. Soc. 127 (1999), 2653-2655
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1676312
Weighted Caccioppoli-type estimates and weak reverse Hölder inequalities for $A$-harmonic tensors
Shusen Ding.
Proc. Amer. Math. Soc. 127 (1999), 2657-2664
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1657719
On a question in the theory of almost periodic differential equations
Zuo Sheng Hu and Angelo B. Mingarelli.
Proc. Amer. Math. Soc. 127 (1999), 2665-2670
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1485481
Opial’s modulus and fixed points of semigroups of mappings
Tadeusz Kuczumow.
Proc. Amer. Math. Soc. 127 (1999), 2671-2678
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1486740
On the product of two generalized derivations
Mohamed Barraa and Steen Pedersen.
Proc. Amer. Math. Soc. 127 (1999), 2679-2683
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1610904
Tensor products of subnormal operators
Nathan S. Feldman.
Proc. Amer. Math. Soc. 127 (1999), 2685-2695
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1625745
Polynomially convex hulls of graphs on the sphere
Toshiya Jimbo and Akira Sakai.
Proc. Amer. Math. Soc. 127 (1999), 2697-2702
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1610917
Relative modular theory for a weight
Hideaki Izumi.
Proc. Amer. Math. Soc. 127 (1999), 2703-2713
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1600156
Compactness of composition operators on BMOA
Wayne Smith.
Proc. Amer. Math. Soc. 127 (1999), 2715-2725
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1600145
The groups of quasiconformal homeomorphisms on Riemann surfaces
Tatsuhiko Yagasaki.
Proc. Amer. Math. Soc. 127 (1999), 2727-2734
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1600094
Fundamental theorem of geometry without the 1-to-1 assumption
Alexander Chubarev and Iosif Pinelis.
Proc. Amer. Math. Soc. 127 (1999), 2735-2744
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1657778
Hardy’s inequality for $W^{1,p}_{0}$-functions on Riemannian manifolds
Vladimir M. Miklyukov and Matti K. Vuorinen.
Proc. Amer. Math. Soc. 127 (1999), 2745-2754
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1600117
A class of 3-dimensional manifolds with bounded first eigenvalue on 1-forms
Giovanni Gentile.
Proc. Amer. Math. Soc. 127 (1999), 2755-2758
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1610893
One-to-one Borel selection theorems
Marek Balcerzak and Joanna Peredko.
Proc. Amer. Math. Soc. 127 (1999), 2759-2766
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1487357
Variational principles for average exit time moments for diffusions in Euclidean space
Kimberly K. J. Kinateder and Patrick McDonald.
Proc. Amer. Math. Soc. 127 (1999), 2767-2772
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1600101
Extinguishing the distinguished logarithm problems
Mark Finkelstein, Howard G. Tucker and Jerry Alan Veeh.
Proc. Amer. Math. Soc. 127 (1999), 2773-2777
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1600140
A composition formula in the rank two free group
Francisco González-Acuña and Arturo Ramírez.
Proc. Amer. Math. Soc. 127 (1999), 2779-2782
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1664378
A non-metrizable compact linearly ordered topological space, every subspace of which has a $𝜎$-minimal base
Wei-Xue Shi.
Proc. Amer. Math. Soc. 127 (1999), 2783-2791
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1600133
On the dimension of almost $n$-dimensional spaces
M. Levin and E. D. Tymchatyn.
Proc. Amer. Math. Soc. 127 (1999), 2793-2795
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1600109
Cut-point spaces
B. Honari and Y. Bahrampour.
Proc. Amer. Math. Soc. 127 (1999), 2797-2803
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1600152
A separable space with no Schauder decomposition
G. Allexandrov, Denka Kutzarova and A. Plichko.
Proc. Amer. Math. Soc. 127 (1999), 2805-2806
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1670410
A geometric proof of a theorem about non-dual renormings
Libor Veselý.
Proc. Amer. Math. Soc. 127 (1999), 2807-2809
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1670431